How To Get Rid of Dark Black Patches on Skin: Ask IMBB

by jomol on January 21, 2013 · 10 comments

Ask IMBB Gang

Moumita M. asks:

Dear IMBB,

I am in great trouble. After applying antiseptic on a part of my skin, it becomes dark black. It looks so weird. Now please tell me how can I get rid of this problem. Is there any medicine or any other way??? Please help me.

Vichy Normaderm Purifying cleansing gel
Vichy Normaderm Anti-Imperfection Hydrating Care
Vichy Capital Soleil Sunscreen SPF 25
Vichy Bi-White Reveal Cleansing Foam
Vichy Purete Thermale Demaquillant Integral One Step Cleanser
Oily/ Acne Skin Care / Vichy Normaderm Anti Imprefections
Vichy Setting Powder

{ 10 comments… read them below or add one }

jomol January 21, 2013 at 2:21 pm

Moumita, first of all, is the antiseptic that you are using prescribed by any dermatologist. Whether its prescribed or not, you should stop using it and consult a dermatologist. There are many effective creams that get rid of dark patches, for example, Melacare and other hydroquinone based creams that can only be used under doctor’s prescription.

Reply

Prati January 21, 2013 at 2:49 pm

Sorry for asking here, but to which email-id can I send queries for ‘Ask IMBB’ ?

Reply

neha January 21, 2013 at 2:55 pm
Prati January 21, 2013 at 2:57 pm

Thanks Neha dear. :)

Reply

vidhi v January 21, 2013 at 2:26 pm

Dear Moumita, Please consult a dermatologist soon. Do not avoid such issues. The dark patch may be a reaction to the antiseptic cream. If it burns or something then just apply aloevera gel to sooth your skin. Meanwhile, do not delay an appointment. I’m sure there are many ways to get rid of the patch, but avoid trying anything on your own. Taking help at the right time will save your future time as well as money. Good luck :-)

Reply

shagufta January 21, 2013 at 2:32 pm

Hi moumita…i totally agree wid jomol…u shud consult a derma b4 using any anitiseptics for ur skin….and coming 2 hydroquinone creams….make sure u use creams dat hav hydroquinone in d perentage of 2% max…..coz hydroquinone is a banned drug as it causes skin cancer if used more than 4% in creams composition…..usage of hydroquinone whitens ur sin by killng d upper layers of d skin thus leadng 2 skin thinning n dis leads 2 skin cancer….once u stop using hydroquinone, ur skin will bcome darker n worse wen exposed 2 uv rays….. phew!!! I knw…dats a lot of gyaan…bt gathered all dis wen one of my frnd ruined her skin aftr using a hydroquinone crm….

Reply

jomol January 21, 2013 at 2:42 pm

Vidhi, Shagufta :thumbsup:

Reply

neha January 21, 2013 at 2:45 pm

Please skip that cream…may be that is the first cause :)
Secondly.. you could use yogurt, cucumber, lemon on that spot in case you think your skin is open to home remedies
or else a derma will suggest a good peeling cream for the matter :)

Reply

Bee January 21, 2013 at 8:44 pm

MAybe there’s some ingredient which is reacting with your skin. Do take a consultation. or try haldi and see how it reacts

Reply

René January 22, 2013 at 12:27 am

I would suggest using a moisturizer. I had the same thing happen. Apparently, the antiseptic liquid that I used made the skin very dry and, hence, the patch. I used a moisturizing soap with aloevera and it helped. Going to a dermatologist is a good idea.

Reply

Leave a Comment

rofl :P :D :) *yawn* *woot* *whistle* *waiting* *waaa* *toothpaste* *thankyou* *specs* *spank* *smug* *smack* *silence* *shy* *shock* *secret* *scared* *puchhi* *preen* *powder* *poop* *pompom* *pigtail* *pan* *oye balle* *nonono* *nails* *nababana* *jogging* *jalwa* *jai ho* *hunterwali* *hihi* *hifive* *headbang* *happydance* *happy dance* *haan ji* *grrr* *green* *ghost* *duh* *duel* *drool* *devil* *cry* *clap* *chudail* *blush* *announce*

Previous post:

Next post: